Les conditions de Whitney impliquent ‘\(\mu(*)\) constant’. (French) Zbl 0331.32012


32Sxx Complex singularities
14D15 Formal methods and deformations in algebraic geometry
32G05 Deformations of complex structures
14B05 Singularities in algebraic geometry
Full Text: DOI Numdam EuDML


[1] J. BRIANÇON, J. P. SPEDER, La trivialité topologique n’implique pas LES conditions de Whitney, Note au C.R.A.S., Paris, 280 (1975), 365-367. · Zbl 0331.32010
[2] H. HIRONAKA, Normal cones in analytic Whitney stratifications, Publications Mathématiques no 31, IHES (1970). · Zbl 0219.57022
[3] J. P. SPEDER, Éclatements jacobiens et conditions de Whitney, Singularités à Cargèse, Astérisque, 7 et 8 (1973). · Zbl 0293.32014
[4] B. TEISSIER, Cycles évanescents, sections planes et conditions de Whitney, Singularités à Cargèse, Astétisque, 7 et 8 (1973). · Zbl 0295.14003
[5] B. TEISSIER, Introduction to equisingularity problems, Sympos. algebraic geometry, Arcata (1974). · Zbl 0322.14008
[6] B. TEISSIER, Note technique, supplément à «Introduction to equisingularity problems», Preprint, Centre de Mathématiques de l’École Polytechnique de Paris (1974).
[7] R. THOM, Ensembles et morphismes stratifiés, Bulletin A.M.S., 75, 2 (1969). · Zbl 0197.20502
[8] H. WHITNEY, Tangents to an analytic variety, Annals of Mathematics, 81 (1965). · Zbl 0152.27701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.